| Model Number |
MMT-523NAH |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump received unable to perform the displacement due to broken/detached end cap, cracked battery tube threads and broken belt clip slot.The p-cap locks into the reservoir compartment properly noted.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was damaged, broken and clip was off.The customer stated that the no physical damage to retainer ring.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.